MathSciNet Relay Station
MathSciNet bibliographic data
MR46646 (13,765e) 56.0X
Wallace, A. D. The map excision theorem. Duke Math. J. 19, (1952). 177–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement